I have a friend (seriously a friend-not me). She had Lung cancer last year, and within 4 months of radiation/chemo she had brain tumors(2) but the lungs were clear within the month.
Her Lungs were fine within a month of radiation, and she had the cyber knife for the tumors in her brain.
Its been about 4 to 5 months since she had her Cyber Knife (chemo) done, which was a 1 time treatment-big treatment.
About 8 weeks ago she started to feel her hip ache, then over time her knee. Then back up between the 2. Not sharp pain, no tingling, a ache pain.
They X-rayed and a few other test, and didn't find anything. The doctors did recheck her brain tumors-and they are larger-not smaller, but a expert who evaluated her thinks that is scaring and not really bigger. She will have a Pet scan and other scans shortly. They do believe that the hip is a different set of problems.
She has been off the leg for the most part for a month. It has gotten worse, not better. It gets numb from the hip downwards and if she holds the leg, she can walk from the knee down. She is 44 years old.
I've searched and searched for some sort of answer on this.
She means a lot to me and I'm interested in anyone's idea's or suggestions.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?